Fast and Easy Treatment for Reduction of the Tyndall Effect Secondary to Cosmetic Use of Hyaluronic Acid

March 2008 | Volume 7 | Issue 3 | Case Report | 281 | Copyright © 2008

Tracee Douse-Dean PA-C, Carolyn I. Jacob MD

Abstract

The use of hyaluronic acid (HA) filler substances for facial skin wrinkling and volume loss has become popular. With increasing use, physicians are likely to encounter side effects. One such side effect is a bluish discoloration known as the Tyndall effect. Recently, we have encountered a few cases in which patients presented with a bluish tint in the areas where hyaluronic acid was injected. A number of treatments can be performed to reverse these unwanted effects. We present a simple method for correction of misplacement of HA gel.

Purchase Original Article

Purchase a single fully formatted PDF of the original manuscript as it was published in the JDD.

Download the original manuscript as it was published in the JDD.

Contact a member of the JDD Sales Team to request a quote or purchase bulk reprints, e-prints or international translation requests.

To get access to JDD's full-text articles and archives, upgrade here.

Save an unformatted copy of this article for on-screen viewing.

Print the full-text of article as it appears on the JDD site.

→ proceed | ↑ close

Related Articles